MathSciNet Relay Station
MathSciNet bibliographic data
MR1645019 (99k:14040) 14H10 (14D15 14D20 14N10 58D10)
Kontsevich, M.; Manin, Yu. Relations between the correlators of the topological sigma-model coupled to gravity. Comm. Math. Phys. 196 (1998), no. 2, 385–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement